# SDR 9722623221

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 849401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RECEIVED LGCIU 1 FAULT AND LGCIU 2 FAULT MESSAGES.  CONTINUED TO FINAL DESTINATION, EXTENDED LANDING GEAR, REQUESTED EMERGENCY EQUIPMENT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FAULTED SENSORS 24GA AND 25GA (NLG STRUT EXTENSION SENSOR), OPERATIONAL CHECK OK.
